# SDR DALA2023100608231

- Difficulty date: October 4, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 73,805 hours, 29,524 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0001446) LH SIDE OF E & E COMPARTMENT DOOR CUTOUT HAS PUNCTURE. REMOVED AND FABRICATED AND INSTALLED LH SIDE E/E COMPARTMENT DOOR INTERCOSTAL WEB IAW BOEING 737-800 SRM 51-40-02, 51-40-05.
